Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 47, No. 4 (October, 1995)
H. Kato Expansiveness of homeomorphisms and dimension 583−590
H. Osada Self-similar diffusions on a class of infinitely ramified fractals 591−616
S. Kawashima, M. Nakao and K. Ono On the decay property of solutions to the Cauchy problem of the semilinear wave equation with a dissipative term 617−653
S. Taniguchi Holomorphic functions on balls in an almost complex abstract Wiener space 655−670
T. Takagi The cuspidal class number formula for the modular curves X1(3m) 671−686
K. Matsumoto Periodic distributions on C*-algebras 687−718
K. Yamato A class of Riemannian manifolds with integrable geodesic flows 719−733
H. Shima Hessian manifolds of constant Hessian sectional curvature 735−753
M. Sugiura Metastable behaviors of diffusion processes with small parameter 755−788
H. Nakayama On dimensions of non-Hausdorff sets for plane homeomorphisms 789−793

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.